| Catalog Number |
53612G |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
07/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Patient got a couple uti's but not sure if from cathing.It is unclear if the lot number was requested.No medical intervention was provided no additional information provided.
Event or Problem Description
It was reported that the patient got a couple uti's but not sure if from cathing.It is unclear if the lot number was requested.No medical intervention was provided no additional information provided.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.No actions can be taken at this time since a root cause was not identified.The dhr review could not be performed without a lot number.The instructions for use were found adequate and state the following: instructions for use: review the self-catheterization procedure with a healthcare professional.1.Wash your hands thoroughly with soap and water.2.Release the sterile water from the foil packet.3.Tip the catheter pouch end-to-end three to six times so the water moves back and forth to thoroughly wet the catheter surface.4.Peel open the pack at the funnel end just enough to expose the insertion sleeve.Dont remove the catheter yet.Use the adhesive tab at the funnel end of the pack to stick the pack to a nearby vertical surface while preparing to catheterize.5.Wash the area around the meatus before catheterizing.6.Wash your hands again.Hold the insertion sleeve with your dominant hand and squeeze it to grip the catheter shaft as you remove the catheter from the pack.7.Next, hold the catheter funnel above the insertion sleeve with your other hand and slide the insertion sleeve down the shaft, stopping at about 6 from the tip.Release the funnel.8.Using the insertion sleeve to hold the catheter firmly, gently pass the tip of the catheter into your urethra until the insertion sleeve nears the meatus.Repeat until urine starts to flow.9.Try to keep the catheter steady until urine stops flowing.When urine stops flowing, slowly withdraw the catheter, stopping if flow starts again, until the last few drops have drained.10.Finish by disposing of the catheter and its packaging.Wash your hands with soap and water.Correction: a, b.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.